×

Found 4,857 Documents (Results 1–100)

100
MathJax

Bifurcations of solutions to equations with deviating spatial arguments. (English. Russian original) Zbl 07538691

J. Math. Sci., New York 262, No. 6, 797-808 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 33-44 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Classical solution of the first mixed problem for the telegraph equation with a nonlinear potential. (English. Russian original) Zbl 1487.35243

Differ. Equ. 58, No. 2, 175-186 (2022); translation from Differ. Uravn. 58, No. 2, 174-184 (2022).
MSC:  35L20 35L71
PDF BibTeX XML Cite
Full Text: DOI

Unstructured space-time finite element methods for optimal sparse control of parabolic equations. (English) Zbl 1487.49004

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 167-188 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software